# SDR 2013FA0000164

- Difficulty date: March 12, 2013
- Submitted: March 13, 2013
- Operation: General aviation
- Aircraft: N4604T
- Make and model: Maule M-4-210
- Aircraft serial: 1017
- Aircraft time: 1,630 hours
- Engine: Cont IO360A
- System (JASC): 7414 · Magneto/Distributor
- Part: Cam Follower
- Condition: Inoperative
- Location: Lt Magnato
- Component: Magneto
- Component part number: S6LN25
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ONLY 26 HOURS OF OPERATION FROM NEW PARTS INSTALLED, MAGNETO QUIT PRODUCING SPARK. TROUBLESHOOTING FOUND THE POINT TIMING HAD DRIFTED OFF AND WAS UNABLE TO RESET WITHIN MANUAL LIMITS. PLASTIC CAM FOLLOWER WAS FOUND WORN OR MELTED.  NEW PARTS INSTALLED AND FUNCTIONALLY CHECKED GOOD.
